I got tested a few months ago for an STI because I smelt a fishy odour coming from downstairs. Turned out I had trichomonal vaginosis, so I was given medication and when I came off the medication I got tested again and the infection had gone and I was clear of any infection - but the smell is still there! And there's a strange thick dark discharge aswell :( what is it and how can I get rid of it!?
U sound the same as me I was told after medication that I'd b tested and if I didn't get a call I'm all clear well I didn't get a call wich I suppose I should b happy about but I still have the symptoms .. So I lookd into it and ther was a lady tellin me her account and she said she was fine tested negative and after her period the symptoms came bak really bad she was tested again and she came bak positive she sed she was takin metronadizole which is the same I was takin ...what was the drug u was given?? .. Iv been told to go bak to the doctors and ask 4 tididazole or sumfin I'm nt sure what the name is I'll find out pls stay in touch tho as I feel so alone at the minute :(
Yikes. i dont know. i have been told that you can get it if you share towels. it can live long enough to transmit that way. but thats about what i know. i looked it up once and the information isnt that great. i had it once 12 yrs ago mine cleared up. my bf at the time was a virgin(before me) but i found out he used his neighbors towels. he lived in a quad so he didnt even know the people ewwwwww nasty. bugs are getting harder to treat.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.